# SDR QXEA200800415

- Difficulty date: April 18, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK FITTING CORRODED JUST AFT OF CARGO DOOR FUSELAGE CUTOUT, LOWER AFT CORNER.   REMOVED CORRODED FITTING AT AFT LOWER CORNER IAW -8 200 SRM 51-40-11.  INSTALLED NEW FITTING IAW -8 200 SRM 51-40-11 AND RD8-51-102.
